Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Bukusheva A. V., Galaev S. V. Almost contact metric structures defined by connection over distribution with admissible Finslerian metric. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 3, pp. 17-22. DOI: 10.18500/1816-9791-2012-12-3-17-22

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
03.09.2012
Full text:
(downloads: 80)
Language: 
Russian
Heading: 
UDC: 
514.764

Almost contact metric structures defined by connection over distribution with admissible Finslerian metric

Autors: 
Bukusheva Aliya Vladimirovna, Saratov State University
Galaev Sergei Vasil'evich, Saratov State University
Abstract: 

 The notion of the intrinsic connection and the extended connection of an almost contact metric manifold D with admissible Finslerian metric is introduced and studied. Using this and the extended connection on D as on the total space of a vector bundle, an almost contact metric structure is defined and investigated. 

References: 
  1. Букушева А. В., Галаев С. В., Иванченко И. П. О почти контактных метрических структурах, определя- емых связностью над распределением с финслеровой метрикой // Математика. Механика : сб. науч. тр. Са- ратов : Изд-во Сарат. ун-та, 2011. Вып. 13. С. 10–14.
  2. Галаев С. В. О продолжении внутренней связности неголономного многообразия с финслеровой метрикой // Математика. Механика : сб. науч. тр. Саратов : Изд- во Сарат. ун-та, 2011. Вып. 13. С.25–28.
  3. Miron R. Techniques of Finsler geometry in the theory of vector bundles // Acta Sci. Math. 1985. № 49. P. 119– 129.
  4. Prasad K. Quarter symmetric metric Finsler connections on Kenmotsu and P-Kenmotsu vector bundles // Intern. Math. Forum. 2008. Vol. 3, № 18. P. 847–855.
  5. Galaev S. V. Contact structures with admissible Finsler metrics // Physical Interpretation of Relativity Theory : Proceedings of Intern. Meeting. Moscow, 4–7 July 2011. Moscow: BMSTU, 2012. Р. 80–87.
  6. Chern S. S Pseudogroupes continus infinis // Colloques Internat. Centre Nat. Rech. Sci. 1953. Vol. 52. P. 119–136.
  7. Gray J. W. Some global properties of contact structures // Ann. of Math. 1959. Vol. 69, № 2. P. 421–450.
  8. Sasaki S. On differentiable manifolds with certain structures which are closely related to almost contact structure // Tˆohoku Math. J. Second Series. 1960. Vol. 12, № 3. P. 459–476.
  9. Blair D. E. Contact manifolds in Riemannian geometry. Berlin; N. Y. : Springer-Verlag, 1976. 146 p.
  10. Кириченко В. Ф. Методы обобщенной эрмитовой геометрии в теории почти контактных многообразий // Итоги науки и техники. Сер. Пробл. геом. ВИНИТИ. 1986. Т. 18. С. 25–71.
  11. Кириченко В. Ф., Рустанов А. Р. Дифференциаль- ная геометрия квази-сасакиевых многообразий // Мат. сб. 2002. Т. 193, № 8. С. 71–100.
  12. Галаев С. В. Внутренняя геометрия метрических почти контактных многообразований // Изв. Сарат. ун- та. Нов. сер. 2012. Т. 12. Сер. Математика. Механика. Информатика, вып. 1. С. 16–22.
  13. Вагнер В. В. Дифференциальная геометрия него- лономных многообразий : VIII Междунар. конкурс им. Н. И. Лобачевского (1937) : отчёт. Казань : Казан. физ.-мат. общ-во, 1940. 327 с.
  14. Вагнер В. В. Геометрия (n−1)-мерного неголоном- ного многообразия в n-мерном пространстве // Тр. се- минара по векторному и тензорному анализу. М. : Изд- во Моск. ун-та, 1941. Вып. 5. С. 173–255.
  15. Bejancu A. K¨ahler contact distributions // J. of Geometry and Physics. 2010. № 60. P. 1958—1967.
  16. Вершик А. М., Гершкович В. Я. Неголономные ди- намические системы. Геометрия распределений и вари- ационные задачи // Итоги науки и техники. Сер. Со- врем. пробл. мат. Фундаментальные направления ВИ- НИТИ. 1987. Т. 16. С. 5–85.
  17. Манин Ю. И. Калибровочные поля и комплексная геометрия. М. : Наука, 1984. 336 с.